# SDR SWAA2021040213604

- Difficulty date: January 10, 2020
- Submitted: April 3, 2021
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 45,303 hours, 21,737 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 231FF HAS PUNCHERED / REPAIRED PUNCTURE DAMAGE ON PASSENGER CABIN FLOOR PANEL 231FF IAW SRM 53-00-50-2R-2.
